I have been on Nortriptyline for only a week. It was prescribed for me as a possible help for constant dizziness and sometimes vertigo, and the drug has already made a huge difference! I am using the Nortriptyline starter kit, so tonight I will take 2 pills instead of the first dose of 1 pill at night. My dizziness is not totally gone, so I am understanding that I should escalate the dosage until the results are satisfactory to me. But I also am having headaches every day, and although I would trade the dizziness for the headaches, I am wondering if the higher does will make the headaches worse. Anyone have an idea or opinion on this? I'm new to the forum
Should I increase my dose of Nortriptyline?
Added 4 Feb 2013:
I'm a little bit torn as to whether or not I should go to the higher dose, because of the possible side effects, like headache. So do the side effects get worse as the dose is increased, or is the side effect just whatever it is, no matter what the dose is?
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2015 • 1 answer
Posted 17 May 2016 • 0 answers
Posted 1 Jul 2016 • 0 answers
Posted 1 May 2017 • 1 answer
Posted 25 Mar 2018 • 0 answers